Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 77, Issue 1, Winter 2017  pp. 109-131.

Young's inequality for locally compact quantum groups

Authors:  Zhengwei Liu (1), Simeng Wang (2), and Jinsong Wu (3)
Author institution:(1) Department of Mathematics and Department of Physics, Harvard University, Cambridge, 02138, U.S.A.
(2) Laboratoire de Mathematiques, Universite de Franche -Comte, Besancon Cedex, 25030, France and Institute of Mathematics, Polish Academy of Sciences, ul. Sniadeckin 8, 00-956 Warszawa, Poland
(3) School of Mathematical Sciences, University of Science and Technology of China, Hefei, 230026, P.R. China

Summary: In this paper, we generalize Young's inequality for locally compact quantum groups and obtain some results for extremal pairs of Young's inequality and extremal functions of Hausdorff-Young inequality.

Keywords: quantum group, Kac algebra, Young's inequality, group-like projection

Contents   Full-Text PDF